# SDR AU961178

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 604ENI6
- Condition: Faulty
- Location: Lg Ext-Retract
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK MICROSWITCH FAULTY - FOUND DURING  INSPECTION IAW AD/EMB110/42
